# SDR AT0100041

- Difficulty date: January 2, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN UNDER C2 LOWER THRESHHOLD AT BS 917 CORRODED.  INSTALLED REPAIR IAW DC9 REO-L00364.
